Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 27, 2014, 01:40:19 PM

Login with username, password and session length


Members
  • Total Members: 23333
  • Latest: ryant99
Stats
  • Total Posts: 636331
  • Total Topics: 48291
  • Online Today: 201
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Lipitor  (Read 2523 times)

0 Members and 1 Guest are viewing this topic.

Offline RapidRod

  • Member
  • Posts: 15,286
Lipitor
« on: April 08, 2010, 07:07:27 PM »
Anyone been on Lipitor and suffered from massive headaches and muscle aches?

Online Jeff G

  • Administrator
  • Member
  • Posts: 11,346
  • How am I doing Beren ?
Re: Lipitor
« Reply #1 on: April 08, 2010, 07:19:03 PM »
Oh god yes Rod ... A couple of months ago I tried lipitor and had a very bad reaction . Muscle pain and liver issues . I also racked up 600 + $$$ in friggin co pays to check things out . They thought I was having gallbladder attacks and did lots of test .

Offline Terry

  • Member
  • Posts: 339
  • 7/13/82 Infected
Re: Lipitor
« Reply #2 on: April 08, 2010, 09:58:26 PM »
After my having had two heart attacks inside of the past three years , then followed by a diagnoses of prostate cancer, then two months of radiation treatment, interrupted, only buy six days in ICU on live support… Which was caused by (A urinary tract infection, bladder infection, kidney failure, septic shock and finally heart failure was to blame…) Plus, Plus, Plus…

I swear by Lipitor… Myself, I’ve had no side effects with Lipitor… Whatsoever.. For a short period of time, I was given a generic for Lipitor, which caused me major health problems… But fortunately, my union benefits put me back onto Lipitor…. Cholesterol, and whatever else they test for; my results were and are perfect…

I’m at an age right now that AIDS/HIV issues are secondary in my life, as far as importance to me… I’m now dealing with being OLD… And all the crap that comes along with looking just like your father….

I’m f@*#ing Old… I never ever thought that I’d make it this far… (Especially, way back in 1994 when I was told, Put your affairs in order…) But thanks to this web site and all the courageous gay men and women here that contributed to the support of persons they don’t even know….

I’M STILL HERE…

Ps. I had my doctors appointment today… All my stats were fine… HIV stats, that is….

Offline J.R.E.

  • Member
  • Posts: 7,120
  • Joined Dec-2003 Living positive, since 1985.
Re: Lipitor
« Reply #3 on: April 09, 2010, 07:29:58 AM »
Anyone been on Lipitor and suffered from massive headaches and muscle aches?

R,

Never any headaches,  but I have had slight problems with the muscle aches.  I also have had these issues with any statin that I've been on. I've been off the 10mg dose of Lipitor since November.

Since going into the VA health care system, I am now on 20mg of Simvastain ( generic Zocor)

They wanted me on 40 mg, but I've split that into 20mg which is still 10 mg above what I was taking with Lipitor.  So, we'll see how the results are, I had the cholesterol tests done yesterday.

But yes, def mild muscle aches, and everytime I stopped taking Statins, the aches went away. But at the same time, I need to be on them, can't keep the cholesterol controlled through diet.


Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 6/4/14,  t-cells are at 423, Viral load <40

 Current % is at 13% 

  
 62 years young.

Offline Theyer

  • Member
  • Posts: 2,496
  • Current ambition. Walk the Dog .
Re: Lipitor
« Reply #4 on: April 09, 2010, 07:49:22 AM »
muscle aches yes but 20 mg a day is ok for me
"If we can find the money to kill people, we can find the money to help people ."  Tony Benn

Offline veritas

  • Member
  • Posts: 1,410
Re: Lipitor
« Reply #5 on: April 09, 2010, 10:07:32 AM »

The potential side effects of lipitor:

http://cholesterol.emedtv.com/lipitor/lipitor-side-effects.html

Both headaches and muscle aches are potential side effects.

v

Offline aztecan

  • Member
  • Posts: 5,394
  • 29 years positive, 57 years a pain in the butt
Re: Lipitor
« Reply #6 on: April 09, 2010, 09:35:04 PM »
My doctor is leery of putting me on any statins since my CPKs rose to more than 2,000 on the last batch. I have been on several - all causing the same side effects.

That was, however, when I was still taking a PI. So, maybe, now that I am on Truvada/Isentress, I wouldn't suffer so much from the side effects.

I rather afraid to try after the last three experiences I had.

I do have success with Niaspan, however, and only 500 mgs at that.

It might be worth a mention.

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline pozniceguy

  • Member
  • Posts: 1,176
  • Niceguy Dallas
Re: Lipitor
« Reply #7 on: April 10, 2010, 07:13:28 PM »
I have tried several different ones to control the cholesterol...  anyway  ended up with   Crestor... my Dr uses it also,so we have a mutual experience with minor aches and pains.....best one so far for me  it works  min side effects....\\

Nick
remember the good times...honor the past but don't live there
Le stelle la notte sono grandie luminose, nel cuore profondo del Texas

Offline RapidRod

  • Member
  • Posts: 15,286
Re: Lipitor
« Reply #8 on: April 10, 2010, 07:21:06 PM »
I'm going to try something else. Maybe I can find something that won't give me these blasted headaches.

Online Jeff G

  • Administrator
  • Member
  • Posts: 11,346
  • How am I doing Beren ?
Re: Lipitor
« Reply #9 on: April 11, 2010, 01:55:17 AM »
Tricor and lovasa fish oil has been very good to me .

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.